# SDR UPS97822792

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47504231
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 902 FWD SIDE AT STR 18R - INTERCOSTAL TIE FITTING CRACKED.  REMOVED, FABRICATED, AND INSTALLED FITTING IAW SRM 51-1-20, 53-1-0, AND DOUGLAS DWG 4750423.
